# SDR USAA2014080500011

- Difficulty date: August 5, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 43,999 hours, 25,012 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Out Of Position
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT OVERWING SLIDE LOWER STAINLESS PLATE OUT OF POSITION.  REPOSITIONED & INSTALLED PLATE IAW AMM 53-35-11-400-001-A.
